Alert archive / Montana / Tornado Warnings in 2007
Tornado Warning 9, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at Aug 10, 2007, 7:26 PM MDT for Valley County, Montana. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2007, 7:26 PM MDT (01:26 UTC)
- Expired
- Aug 10, 2007, 8:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Glasgow, MT
- Area
- Counties, with a storm outline in the text
County Valley County, MT
The radar
The Glasgow radar (KGGW), 64 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 7:40 PM MDT | TSTM WND GST 65 | 7 Sse Opheim, MT | |
| Aug 10, 7:40 PM MDT | HAIL 0.75 | 7 Sse Opheim, MT | WINDS ALSO ESTIMATED AT 50 MPH. |
| Aug 10, 7:45 PM MDT | TORNADO | 5 S Opheim, MT | BOLTED DOWN TRUCK BOX LIFTED UP, SPUN IN THE AIR FOR A DISTANCE OF 80FT THEN DEMOLISHED ALONG A ADJACENT FENCE LINE. |
| Aug 10, 7:45 PM MDT | TORNADO | 5 Ssw Opheim, MT | DRIVER OF A FULLY LOADED GRAIN TRUCK WEIGHING 40,000 TO 45,000 POUNDS BRIEFLY LOST CONTROL. A BOLTED DOWN TIPTOP PORTION OF TRUCK GRAIN BIN, WEIGHING 400 POUNDS WAS LIFTED STRAIGHT INTO THE AIR CAUSING MINIMAL DAMAGE TO THE REST OF THE TRUCK BIN. IT THEN SPUN |
| Aug 10, 7:50 PM MDT | HAIL 0.75 | 5 S Opheim, MT | |
| Aug 10, 7:50 PM MDT | TORNADO | 10 S Opheim, MT | PUBLIC REPORTED A TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:45 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 3080 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KGGW 110126 TORGGW MTC105-110200- /O.NEW.KGGW.TO.W.0009.070811T0126Z-070811T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GLASGOW MT 726 PM MDT FRI AUG 10 2007 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * TORNADO WARNING FOR... NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA... * UNTIL 800 PM MDT. * AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES SOUTHWEST OF OPHEIM...OR ABOUT 38 MILES NORTH OF GLASGOW...MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... OPHEIM AROUND 740 PM MDT... GLENTANA AROUND 755 PM MDT. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618 $$ 92 WEATHER.GOV/GLASGOW
2 follow-up statements
000 WWUS55 KGGW 110145 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 743 PM MDT FRI AUG 10 2007 MTC105-110200- /O.CON.KGGW.TO.W.0009.000000T0000Z-070811T0200Z/ VALLEY- 743 PM MDT FRI AUG 10 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHERN VALLEY COUNTY... AT 741 PM MDT...WEATHER SPOTTERS AND DOPPLER RADAR INDICATED STRONG ROTATION IN A STORM JUST SOUTH OF OPHEIM. THIS STORM WAS LOCATED NEAR BAYLOR...OR ABOUT 38 MILES NORTH OF GLASGOW...AND MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... GLENTANA AROUND 755 PM MDT. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618 $$ 92 WEATHER.GOV/GLASGOW
000 WWUS55 KGGW 110203 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 802 PM MDT FRI AUG 10 2007 MTC105-110212- /O.EXP.KGGW.TO.W.0009.000000T0000Z-070811T0200Z/ VALLEY- 802 PM MDT FRI AUG 10 2007 ...THE TORNADO WARNING FOR NORTHERN VALLEY COUNTY EXPIRES AT 800 PM MDT... AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES EAST OF BAYLOR...OR ABOUT 36 MILES NORTHEAST OF GLASGOW...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER PRODUCING A TORNADO SO THE WARNING WAS ALLOWED TO EXPIRE. THE TORNADO WARNING HAS BEEN REPLACED WITH A SEVERE THUNDERSTORM WARNING AS THE STORM MAY STILL PRODUCE WIND GUSTS TO 70 MPH AND QUARTER SIZED HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4887 10678 4870 10671 4861 10626 4884 10618 $$ 92 WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Aug 10, 2:12 PM MDT, 5 hours 14 minutes earlier.
Area forecast discussion, Aug 10, 2:12 PM MDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 212 PM MDT FRI AUG 10 2007 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... SEE-SAW CONDITIONS ARE EXPECTED WITH THE TEMPERATURES THROUGH SUNDAY AS COOLER TEMPS ARE EXPECTED SATURDAY WITH THE WARMER CONDITIONS EXPECTED TO MAKE A RETURN FOR SUNDAY. WATER VAPOR SHOWING AN UPPER DISTURBANCE LIFTING OUT OF THE PACIFIC NORTHWEST TOWARD THE PRAIRIE PROVINCES. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING OVER SW AND CENT MT THROUGH THE REMAINDER OF THE AFTERNOON. SURFACE LOW PRESSURE OVER SE MT HAS HELPED TO ADVECT LOW LEVEL MOISTURE INTO THE CWA THIS AFTERNOON FROM THE MUCH WETTER CONDITIONS THAT ARE OCCURRING IN CENTRAL NORTH DAKOTA. MODELS SEEM TO BE IN GOOD AGREEMENT WITH BRINGING CONVECTION EAST-NORTHEAST INTO THE CWA THIS EVENING. A HIGHLY UNSTABLE AIRMASS OVER THE DAKOTAS THIS AFTERNOON SHOULD BE CUT OFF THIS EVENING AS THE SURFACE LOW MOVES EAST...SO STORMS SHOULD NOT BE WIDESPREAD SEVERE (BUT A FEW IN THE EASTERN ZONES STILL MAY COME CLOSE). THEREFORE REMOVED THE MENTION OF DAMAGING WIND MENTION. NORTHWEST WILL BE BREEZY FOR A TIME TONIGHT AS A SECOND SURGE OF COLD AIR ADVECTION MOVES IN LATE TONIGHT. ATMOSPHERE LOOKS TO BE DECOUPLED AT THAT POINT...SO GOING LAKE WIND ADVISORY MAY BE CANCELLED THIS EVENING AS WINDS SHOULD DROP OFF (WILL LET EVENING SHIFT GET A BETTER LOOK AT THIS THOUGH). CANADIAN SURFACE HIGH THEN BRINGS SOME OF THE COOLER AIR THAT HAS RESIDED ACROSS THE PRAIRIE PROVINCES INTO NORTHEAST MONTANA SATURDAY. WITH 850 MB TEMPS BEING CLOSE TO 10-14C (ABOUT 10-12 DEGREES COOLER THAN TODAY)...HIGH TEMPS WILL BE 10-15 DEGREES COOLER. UPPER RIDGE BEGINS TO BUILD BACK OVER THE REGION SATURDAY NIGHT AND SUNDAY. ALONG WITH A RETURN FLOW AROUND THE SURFACE HIGH THAT MOVES INTO NORTHERN MINNESOTA...TEMPERATURES WILL START TO WARM BACK UP FOR SUNDAY. READINGS SHOULD TOP OUT FROM THE UPPER 80S TO THE MIDDLE 90S. JAMBA .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... MOST OF THE 12Z MODELS AND ENSEMBLES ARE ON THE SAME PAGE THAT THE COLD FRONTAL PASSAGE WILL TAKE PLACE SUNDAY NIGHT AND NOT MONDAY...ALTHOUGH THE OPERATIONAL GFS AND IT/S ENSEMBLES ARE FASTER THAN THE ECMWF. THE FRONT DOES NOT LOOK AS STRONG AS THE FRONTAL PASSAGE THIS EVENING...BUT MAY BE ENOUGH TO KNOCK TEMPERATURES BACK DOWN INTO THE 80S ON MONDAY. AFTER REVIEWING ALL THE GFS ENSEMBLES THE OPERATIONAL/CONTROL MEMBER IS THE MOST AGGRESSIVE OF THE BUNCH IN LOWERING HEIGHTS AND 850MB TEMPERATURES. GIVEN THAT THE UKMET AND ECMWF ALSO DO NOT LOWER HEIGHTS NEARLY AS MUCH AS THE OPERATIONAL GFS WILL NOT MAKE ANY CHANGES TO THE TEMPERATURES AT THIS TIME. IF LATER RUNS DO START TO TREND TOWARD A STRONGER SHORTWAVE WOULD CERTAINLY NEED TO CONSIDER LOWERING TEMPERATURES SOME ON MONDAY...BUT PREFER TO HOLD OFF FOR NOW AS THE OPERATIONAL GFS LOOKS TO BE OUT IN IT/S OWN. IN THE WAKE OF THE FRONTAL PASSAGE A MODERATELY STRONG CANADIAN HIGH PRESSURE SYSTEM BUILDS INTO THE NORTHERN PLAINS THROUGH THE MIDDLE OF THE WEEK. THIS SHOULD KEEP ANY PRECIPITATION FOCUSED TO OUR SOUTH ALONG A WAVY FRONTAL BOUNDARY THAT WILL EXTEND FROM THE MIDWEST INTO THE CENTRAL ROCKIES. LATER IN THE WEEK THE UPPER RIDGE BEGINS TO REBOUND ACROSS THE AREA WITH ABOVE AVERAGE TEMPERATURES. SOME MONSOONAL MOISTURE MAY START TO CREEP NORTHWARD LATE IN THE WEEK...BUT THE BEST CHANCE OF CONVECTION WILL LIKELY REMAIN SOUTH OF THE LOCAL AREA. SOME INDICATION THAT THE RIDGE AXIS MAY START TO NUDGE EAST TOWARD NEXT WEEKEND WHICH MAY ALLOW ANOTHER COLD FRONT TO WORK ACROSS THE AREA. CB PREVIOUS LONG TERM... LITTLE CHANGE IN THE OVERALL PATTERN EARLY IN THE EXTENDED PERIOD. UPPER TROF OFF THE PACIFIC NORTHWEST WITH UPPER HIGH OVER THE SOUTHERN STATES. UPPER LOW NORTHWEST OF HUDSON BAY MIGRATES SOUTHEAST INTO QUEBEC EARLY NEXT WEEK. THIS WILL HELP BUILD UP RIDGE OVER MONTANA ALTHOUGH MORE MODELS DIFFERENCES TOWARD THE END OF THE PERIOD. SOME SOLUTIONS SUGGEST MORE PROGRESSIVE FLOW OVER CANADA TO SUPPRESS THE RIDGE...WHILE OTHERS BUILD THE RIDGE OVER THE HIGH PLAINS AND SLOWLY SHIFT IT EASTWARD. MAIN CHANGE EARLY IN THE PERIOD IS SLIGHTLY FASTER COLD FRONT INDICATED FOR EARLY NEXT WEEK...COMING THROUGH SUNDAY NIGHT RATHER THAN MONDAY. THUS HAVE COOLED TEMPERATURES SLIGHTLY FOR MONDAY. CANADIAN HIGH PRESSURE SLIDES INTO THE NORTHERN PLAINS AND INFLUENCES THE WEATHER THROUGH THE REMAINDER OF THE WEEK. MONSOONAL MOISTURE STARTS A RETURN SURGE NORTHWARD WITH THE BUILDING RIDGE. WITH RIDGE AXIS REMAINING TO THE WEST OF THE CWA...FOR NORTHWEST FLOW INTO NORTHEAST MONTANA...EXPECT MOISTURE TO BE DEFLECTED EASTWARD OVER SOUTHERN MONTANA. THUS WILL KEEP POPS LOW THROUGH THE PERIOD. EBERT && .AVIATION... A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM THE NORTHWEST THIS EVENING. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH BRIEF STRONG AND ERRATIC WIND GUSTS. THERE WILL ALSO LIKELY BE A PERIOD OF STRONG N-NW WIND IN THE WAKE OF THE FRONT FOR A FEW HOURS TONIGHT. CB && .FIRE WEATHER... THUNDERSTORMS ARE STILL SCHEDULED TO MOVE THROUGH THE FIRE DISTRICTS THIS EVENING. MANY OF THESE STORMS WILL CONTAIN RAINFALL...BUT WITH THE DRY FUELS...FIRE STARTS ARE GOOD POSSIBILITY. ERRATIC WINDS ARE THE SECONDARY THREAT. SUNDAY MAY FEATURE ANOTHER DAY FOR CRITICAL FIRE WEATHER AS SOUTHEAST WINDS WILL BE BUSY WHILE HUMIDITIES LOOK TO DROP AT OR BELOW 20 PERCENT. JAMBA && .GLASGOW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR MTZ119-MTZ120- MTZ121-MTZ122. LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM MDT SATURDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 10, 4:41 AM MDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GLASGOW MT 441 AM MDT FRI AUG 10 2007 MTZ016>027-059>062-111045- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 441 AM MDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. THESE WILL HAVE LITTLE RAINFALL...BUT SOME WITH WIND POTENTIAL OF UP TO 60 MPH. A RED FLAG WARNING IS ALSO IN EFFECT THROUGHOUT NORTHEAST MONTANA BETWEEN NOON AND MIDNIGHT FOR LOW RELATIVE HUMIDITY... FOLLOWED BY WINDY WEATHER AND ISOLATED SEVERE...DRY THUNDERSTORMS THIS EVENING. THERE IS ALSO A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM 6 PM UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 10, 6:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
646 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 4 NNE SACO 48.51N 107.32W
08/10/2007 E70 MPH PHILLIPS MT TRAINED SPOTTER
WIND BLOWING ROCKS INTO BUILDINGS
&&
JIMBLocal storm report, Aug 10, 6:57 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
657 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST JORDAN 47.32N 106.91W
08/10/2007 M71 MPH GARFIELD MT ASOS
WIND GUST STAYED ABOVE 58 MPH THROUGH 648PM.
&&
JIMBLocal storm report, Aug 10, 7:06 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
706 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST HINSDALE 48.39N 107.08W
08/10/2007 E60 MPH VALLEY MT PUBLIC
150 GALLON TANK WAS QUARTER FULL AND RAISED UP ON ITS
SIDE FROM WIND GUST.
&&
JIMBLocal storm report, Aug 10, 7:16 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
716 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 13 ESE HELL CREEK RECRE 47.57N 106.62W
08/10/2007 E70 MPH GARFIELD MT TRAINED SPOTTER
WIND ESTIMATED AT 60 TO 70 MPH.
&&
JIMBLocal storm report, Aug 10, 7:17 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
717 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST 1 N NASHUA 48.13N 106.37W
08/10/2007 E70 MPH VALLEY MT TRAINED SPOTTER
WIND ESTIMATED AT 60 TO 70 MPH.
&&
JIMBLocal storm report, Aug 10, 7:24 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
724 PM MDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 46 SW GLASGOW 47.72N 107.34W
08/10/2007 E60 MPH VALLEY MT CO-OP OBSERVER
&&
JIMBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:14 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 46 min |
| Aug 10, 6:22 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 53 min |
| Aug 10, 6:29 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 61 min |
| Aug 10, 6:37 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 23 min |
| Aug 10, 6:54 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 66 min |
| Aug 10, 7:03 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 42 min |
| Aug 10, 7:19 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 41 min |
| Aug 10, 7:23 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Prairie, Richland, Roosevelt | 67 min |
| Aug 10, 8:00 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Sheridan | 60 min |
| Aug 10, 8:09 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Richland | 66 min |
| Aug 10, 8:34 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Prairie, Richland, Wibaux | 56 min |
| Aug 10, 8:46 PM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt, Sheridan | 59 min |
| Aug 10, 9:30 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Prairie, Richland, Wibaux | 30 min |
| Aug 10, 9:47 PM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt, Sheridan | 13 min |
Nearby
Tornado Warnings in Montana, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.